Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Products of Abelian subgroups


Authors: Bernhard Amberg and W. R. Scott
Journal: Proc. Amer. Math. Soc. 26 (1970), 541-547
MSC: Primary 20.52
MathSciNet review: 0267001
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with several problems concerning groups $ G = AB$ which are the product of two Abelian subgroups $ A$ and $ B$ and gives partial solutions under suitable finiteness conditions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.52

Retrieve articles in all journals with MSC: 20.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0267001-9
Keywords: Metabelian group, FC-group, groups with maximum or minimum condition, minimax group, product
Article copyright: © Copyright 1970 American Mathematical Society